Razumikhin-type theorems on polynomial stability of hybrid stochastic systems with pantograph delay

Wei Mao, Liangjian Hu, Xuerong Mao

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
3 Downloads (Pure)

Abstract

The main aim of this paper is to investigate the polynomial stability of hybrid stochastic systems with pantograph delay (HSSwPD). By using the Razumikhin technique and Lyapunov functions, we establish several Razumikhin-type theorems on the pth moment polynomial stability and almost sure polynomial stability for HSSwPD. For linear HSSwPD, sufficient conditions for polynomial stability are presented.
Original languageEnglish
Pages (from-to)3217-3232
Number of pages16
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume25
Issue number8
DOIs
Publication statusPublished - 31 Aug 2020

Keywords

  • polynomial stability
  • hybrid stochastic systems
  • Razumikhin technique
  • Lyapunov functions

Cite this